Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 69, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 1, 2007, 6:42 PM EDT for Bath County, Rockbridge County, Virginia. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 6:42 PM EDT (22:42 UTC)
- Expired
- Jun 1, 2007, 8:00 PM EDT
- In force
- 78 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Bath County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 124 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 012243
SVRRNK
VAC017-163-020000-
/O.NEW.KRNK.SV.W.0069.070601T2242Z-070602T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
642 PM EDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BATH COUNTY IN WEST CENTRAL VIRGINIA
NORTHERN ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA
* UNTIL 800 PM EDT
* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GOSHEN...AND MOVING NORTHEAST AT 5 MPH. ANOTHER SEVERE
THUNDERSTORM WAS NEAR NIMROD HALL...MOVING NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILLBORO...
GOSHEN...
YOST...
BELLS VALLEY...
BROWNSBURG...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3799 7968 3783 7956 3793 7922 3809 7950
3804 7963
$$
WP3 follow-up statements
000
WWUS51 KRNK 012318
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
718 PM EDT FRI JUN 1 2007
VAC017-163-020000-
/O.CON.KRNK.SV.W.0069.000000T0000Z-070602T0000Z/
BATH VA-ROCKBRIDGE VA-
718 PM EDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN ROCKBRIDGE AND EASTERN BATH COUNTIES...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF MILLBORO...MOVING EAST AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GOSHEN BY 730 PM EDT...
ROCKBRIDGE BATHS...8 MILES WEST OF BROWNSBURG AND 9 MILES WEST OF
FAIRFIELD BY 800 PM EDT...
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
LAT...LON 3799 7968 3783 7956 3782 7922 3793 7922
3809 7950 3804 7963
$$
WP000
WWUS51 KRNK 012333
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
733 PM EDT FRI JUN 1 2007
VAC017-012343-
/O.CAN.KRNK.SV.W.0069.000000T0000Z-070602T0000Z/
BATH VA-
733 PM EDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BATH COUNTY IS
CANCELLED...
AT 733 PM...WEATHER RADAR SHOWED THAT THE SEVERE THUNDERSTORMS WERE
EAST OF THE COUNTY.
IF YOU LIVE IN THE MILLBORO TO NIMROD HALL AREA...AND EXPERIENCE
HAIL OR HIGH WINDS...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN
BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3791 7959 3783 7956 3782 7922 3793 7922
3806 7946 3800 7952
$$
VAC163-020000-
/O.CON.KRNK.SV.W.0069.000000T0000Z-070602T0000Z/
ROCKBRIDGE VA-
733 PM EDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN ROCKBRIDGE COUNTY...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROCKBRIDGE BATHS...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCKBRIDGE BATHS BY 740 PM EDT...
8 MILES SOUTHWEST OF BROWNSBURG BY 750 PM EDT...
FAIRFIELD BY 755 PM EDT...
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
LAT...LON 3791 7959 3783 7956 3782 7922 3793 7922
3806 7946 3800 7952
$$
WP000
WWUS51 KRNK 012358
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
755 PM EDT FRI JUN 1 2007
VAC163-020005-
/O.EXP.KRNK.SV.W.0069.000000T0000Z-070602T0000Z/
ROCKBRIDGE VA-
755 PM EDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCKBRIDGE COUNTY
EXPIRES AT 800 PM EDT...
AT 755 PM...WEATHER RADAR SHOWED THE THUNDERSTORM NEAR LEXINGTON HAD
WEAKENED BELOW SEVERE LIMITS. THEREFORE...THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. HOWEVER...STRONG
THUNDERSTORMS WILL AFFECT THE LEXINGTON AND BUENA VISTA AREAS...EAST
TO THE BLUE RIDGE THROUGH 900 PM. EXPECT HEAVY RAINFALL...GUSTY
WINDS...CLOUD TO GROUND LIGHTNING AND POSSIBLY SMALL HAIL.
IF YOU LIVE IN NORTHERN ROCKBRIDGE COUNTY...BETWEEN GOSHEN AND
LEXINGTON...AND HAD DAMAGING WINDS OR HAIL...PLEASE CONTACT THE
NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3
2 4.
LAT...LON 3791 7959 3783 7956 3782 7922 3793 7922
3806 7946 3800 7952
$$
WPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:29 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 1, 2:29 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 229 PM EDT FRI JUN 1 2007 .SYNOPSIS... HIGH PRESSURE OVER THE AREA WILL DRIFT EAST AND OFFSHORE THRU SATURDAY. LOW PRESSURE WILL DEVELOP AND MOVE NORTHEAST ALONG THE COAST SUNDAY AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE MIDWEST. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION AGAIN FIRING ACROSS THE RIDGES IN WEAK LEFTOVER CONVERGENCE ZONE ALONG THE SOUTHERN BLUE RIDGE WHERE MSAS SHOWS DECENT INSTABILITY. SETUP APPEARS SIMILAR TO THE PAST FEW DAYS WITH CONTINUED TSRA DEVELOPMENT TAKING PLACE THRU LATE AFTERNOON PER MODERATE INSTABILITY AIDED BY OLD OUTFLOW BOUNDARIES. LATEST MODELS AGAIN TENDING TO UNZIP THE CONVECTION UP ACROSS MOST OF THE WESTERN THIRD WITH THE RUC HAVING THE BEST COVERAGE 21Z-00Z. ALTHO SUPPORT ALOFT NOT AS GREAT AS YDA WILL STILL RUN THE RISK OF PULSE SEVERE DESPITE WARMTH ALOFT AND HEAVY RAIN PROVIDED ONLY LIGHT STEERING AT BEST. THUS WILL LIKELY NEED TO BUMP UP POPS PENDING RELEASE COVERAGE AND LEAVE AT LEAST ISOLATED MENTION OUT EAST TO COVER OUTFLOW INDUCED EVENING TSRA. OTRW LATE EVENING TREND TOWARD CLEARING FOLLOWED BY PATCHY FOG/HAZE LOOKS IN ORDER...WITH LOW TEMPS OVERALL SIMILAR TO THE PAST FEW NIGHTS AND CLOSER TO THE MAV MOS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... EXACT TRACK OF GULF TROPICAL TYPE LOW THE BIG QUESTION OVER THE WEEKEND AND HOW FAR INLAND DEEP RH WILL EXTEND. CONSENSUS SOLUTION SEEMS TO FOCUS ALONG THE CAROLINA COAST IN BETWEEN DEPARTING RIDGE AND DEEP UPSTREAM 5H TROF. THIS WOULD GENERALLY PUT THE CENTRAL CWA IN A WEAK SUBSIDENCE WAKE WITH SIG RAINFALL JUST TO THE EAST AND MORE CONVECTIVE NATURE POPS ON THE WESTERN FRINGE ESPCLY ON SUNDAY. ALSO APPEARS THAT INSTABILITY MAY BE CUT SOME ON SATURDAY GIVEN FLUX OF HIGH LEVEL MOISTURE FROM THE SOUTH AHEAD OF THE LOW AND MORE EASTERLY FLOW. LATEST GFS SEEMS TO SHOW THIS WELL ALTHO FOCUS MAY ACTUALLY SHIFT WEST OF THE CWA AS ONSHORE TRAJECTORY DEVELOPS. THUS PLANNING TO RUN WITH THE HIGHEST CHANCE POPS WESTERN THIRD SAT AND LIMIT THE EAST TO ISOLATED GIVEN DRY AIR LINGERING ALOFT PER RAOBS. POPS TRICKY ON SUNDAY AND DEPENDENT ON WESTERN EXTENT OF WRAP AROUND SHRA FROM THE EAST AND PREFRONTAL RH TO THE WEST. FOR NOW PLANNING TO KEEP HIGH CHANCE POPS EASTERN/WESTERN ZONES AND LESS IN BETWEEN. EXPECT HIGHS TO TWEAK DOWN THRU THE PERIOD GIVEN MORE EASTERLY FLOW SAT AND MORE CI/AC AND COOLER SUNDAY UNDER CLOUDS AND POSSIBLY MORE SHRA. && .LONG TERM /MONDAY THROUGH FRIDAY/... COASTAL LOW SHOULD BE PASSING WELL TO THE NE OFF THE MID ATLANTIC COAST MONDAY UNDER INFLUENCE OF APPROACHING 5H TROF ACROSS THE GREAT LAKES. AMOUNT OF LEFTOVER DEEP MOISTURE THE MAIN QUESTION AS WEAK PRE-FRONTAL TROF AHEAD OF NEXT MIDWEST COLD FRONT UNDER UPPER COLD POOL PUSHES EAST. LATEST MODELS SHOW LESS LINGERING SUPPORT THAN THU BUT STILL SUPPORT AT LEAST CHANCE POPS ESPCLY FAR WEST PER UPSLOPISH TRAJECTORY AND EVEN EASTERN ZONES WHERE WEAK MOISTURE ADVECTION SHOULD PERSIST UNDER SW FLOW AHEAD OF THE TROF. ACTUAL COLD FRONT LOOKS TO JUMP THRU THE MOUNTAINS LATE MONDAY AND BE SOUTH OF THE REGION BY TUESDAY. THIS SHOULD ALLOW FOR SOMEWHAT COOLER/DRIER AIR TO ADVECT IN FOR EARLY AND MIDWEEK AS BROAD EASTERN UPPER TROF BECOMES DOMINANT. THUS WILL LEAVE IN SOME LOW POPS MONDAY NIGHT WITH THE FRONT AND SMALL CHANCES INTO TUESDAY NIGHT WITH COOL POOL OVERHEAD...AND NEXT WEAK S/W ROTATING SE BUT MAINLY WESTERN SLOPES. APPEARS THINGS FINALLY DRY OUT ON WED GIVEN WEAK SURFACE RIDGING AND AXIS OF 5H TROF SHIFTING EAST SO PC TO MOSTLY SUNNY. EXPECT ENOUGH COOLING BEHIND THE FRONT TO CLIP HIGHS BACK CLOSER TO NORMAL THRU MIDWEEK WITH MAINLY 70S WEST AND LOW/MID 80S EAST. PATTERN SHIFT WILL BEGIN TO TAKE PLACE LATE WEEK IN RESPONSE TO BUILDING HEIGHTS OVER THE EAST AND WARM ADVECTION. LOOKS LIKE ANY SHRA LIMITED TO OROGRAPHICS ESPCLY THU AS SURGE OF WARM AIR DEVELOPS ALOFT OTRW KEEPING THINGS DRY THU/FRI. WARMING TEMPS UNDER THE BUILDING RIDGE AND FORECAST SW FLOW ALOFT WILL AGAIN COMBO WITH PUSH TEMPS WELL INTO THE 80S IF NOT SOME 90S EAST BY WEEKS END PER +23C 85H VALUES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... WIDELY SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP IN THIS AFTERNOON...MAINLY FROM KROA WEST INTO SE WVA THRU EARLY THIS EVENING. SOME LOCALIZED IFR CONDITIONS ARE POSSIBLE IN SOME OF THE STRONGER STORMS...ALTHOUGH THE CHANCE OF A RESTRICTION AT ANY TAF POINT REMAINS LOW AND THEREFORE ONLY INCLUDING VICINITY TSRA MENTION AT THE WESTERN SITES. MORNING MVFR FOG AND HAZE...WITH LOCALIZED IFR CONDITIONS...ARE EXPECTED AGAIN TONIGHT IN 08Z-13Z TIME FRAME. SATURDAY...WILL CONTINUE WITH A PERSISTENCE FORECAST FOR EARLY MORNING MVFR FOG AND HAZE FOLLOWED BY AFTERNOON SCATTERED SHRA/TSRA MAINLY AT BLF/LWB. CONDITIONS WILL REMAIN VFR DURING THE DAYTIME PERIODS OUTSIDE OF THUNDERSTORM ACTIVITY UNDER AN INCREASING CANOPY OF MID/HIGH CLOUDS. SUNDAY AND MONDAY...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ALONG WITH ASSOCIATED MVFR/IFR CONDITIONS AS WEATHER DISTURBANCES APPROACH THE AREA FROM THE SOUTH AND WEST. TUESDAY...UPPER TROFING EXPECTED TO REMAIN OVER THE AREA...INDICATING A CONTINUED THREAT OF SOME MVFR CEILING RESTRICTIONS...MOST NOTABLY IN THE MORNING AND ALONG/WEST OF THE BLUE RIDGE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/RCS NEAR TERM...JH/RCS SHORT TERM...JH/RCS LONG TERM...JH/RCS AVIATION...JH
Hazardous weather outlook, Jun 1, 5:39 AM EDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 539 AM EDT FRI JUN 1 2007 NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-043-WVZ042>045- 020945- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-MERCER-SUMMERS-MONROE-GREENBRIER- 539 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP THIS AFTERNOON FROM THE FOOTHILLS WEST ACROSS THE MOUNTAINS. ALTHOUGH THE AMOUNT AND EXTENT OF THE ACTIVITY IS NOT EXPECTED TO BE AS GREAT AS YESTERDAY...ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE IN SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN OVER THE FOOTHILLS AND MOUNTAINS SATURDAY AFTERNOON AND SATURDAY EVENING...OTHERWISE NO SEVERE WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ004>006-020-VAZ044>047-058-059-020945- STOKES-ROCKINGHAM-CASWELL-YADKIN-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE- 539 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WERT
In the hours before
Special weather statement, Jun 1, 4:27 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 427 PM EDT FRI JUN 1 2007 WVZ042-043-012130- MERCER WV-SUMMERS WV- 427 PM EDT FRI JUN 1 2007 AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF CAMP CREEK...OR ABOUT OVER DUNNS...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...ELLISON AT 435 PM EDT...PIPESTEM RESORT STATE PARK...ATHENS AT 440 PM EDT...LERONA AT 445 PM EDT...PIPESTEM AT 450 PM EDT...LICK CREEK...AND ELGOOD AT 505 PM EDT. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER IMMEDIATELY...ESPECIALLY IF CAMPING OR HIKING IN THE PIPESTEM AREA. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 4:43 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 443 PM EDT FRI JUN 1 2007 VAZ013-012145- PULASKI VA- 443 PM EDT FRI JUN 1 2007 AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF PULASKI...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT PULASKI TO DUBLIN...AND AREAS NORTH OF INTERSTATE 81 THROUGH 545 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM...AS WELL AS TORRENTIAL RAINS. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 4:51 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 451 PM EDT FRI JUN 1 2007 VAZ018-WVZ044-012145- CRAIG VA-MONROE WV- 451 PM EDT FRI JUN 1 2007 STRONG THUNDERSTORMS WILL BE AFFECTING NORTHERN SECTIONS OF CRAIG COUNTY...INTO SOUTHERN MONROE COUNTY THROUGH 545 PM. THIS STRONG THUNDERSTORM IS GOING TO IMPACT...PAINT BANK...MONCOVE LAKE STATE PARK...AND LOCATIONS ALONG HIGHWAY 311. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 5:45 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 545 PM EDT FRI JUN 1 2007 WVZ043-044-012245- MONROE WV-SUMMERS WV- 545 PM EDT FRI JUN 1 2007 AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF PETERSTOWN...OR ABOUT 3 MILES SOUTHEAST OF BOZOO...MOVING NORTH AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...BOZOO AT 550 PM EDT...RED SULPHUR SPRINGS AT 555 PM EDT...INDIAN MILLS AT 610 PM EDT...BALLENGEE AT 635 PM EDT... WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 6:12 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 612 PM EDT FRI JUN 1 2007 VAZ020-024-012315- BATH VA-ROCKBRIDGE VA- 612 PM EDT FRI JUN 1 2007 AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTH OF GOSHEN...OR ABOUT OVER YOST... MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...BELLS VALLEY AT 620 PM EDT...ROCKBRIDGE BATHS AT 645 PM EDT...BROWNSBURG AT 705 PM EDT...FAIRFIELD AT 710 PM EDT...VESUVIUS AT 715 PM EDT. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Local storm report, Jun 1, 6:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
632 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 5 N COVINGTON CITY 37.86N 79.98W
06/01/2007 E1.00 INCH ALLEGHANY VA PUBLIC
&&
WHPThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:59 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 61 min |
| May 31, 9:20 PM EDT | Flash Flood Warning | RNK | Henry | 4 hr |
| Jun 1, 1:58 PM EDT | Severe Thunderstorm Warning | RNK | Floyd | 62 min |
| Jun 1, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 53 min |
| Jun 1, 4:49 PM EDT | Flash Flood Warning | RNK | Pulaski | 4 hr |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 77 min |
| Jun 1, 6:31 PM EDT | Flash Flood Warning | RNK | Alleghany | 4 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.